# SDR FDEA201409252789

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 69,409 hours, 25,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N508925
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOORBEAM UPPER TEE AT BS 1640 SCRATCHED, NICKED & CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101 DETAIL III.  R & R FLOORBEAM IAW DWG 146N5089 & SRM 51-40-02.  MAJOR REPAIR.
